# SDR AALA202503104371

- Difficulty date: March 7, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N408AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9083
- Aircraft time: 17,919 hours, 4,931 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665515
- Condition: Defective
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING A SCHEDULED TIME CHANGE OF THE AFT RIGHT DOOR SLIDE RAFT ASSEMBLY MAINTENANCE REPORTED THAT THE REPLACEMENT SLIDE WAS BAD FROM STOCK, RE-INSTALLED THE ORIGINAL SLIDE RAFT ASSEMBLY AND ROUTED THE BAD FROM STOCK SLIDE TO BE SENT OUT FOR REPAIR.
